On some" sequences defined by recurrence

Aczél, János: On some" sequences defined by recurrence. Acta scientiarum mathematicarum, (13) 2. pp. 136-139. (1949)

[img] Cikk, tanulmány, mű
math_013_fasc_002_136-139.pdf

Download (769kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1949
Volume: 13
Number: 2
Page Range: pp. 136-139
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzeztekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/13664

Actions (login required)

View Item View Item